Bi-quotient maps and cartesian products of quotient maps
Annales de l'Institut Fourier, Volume 18 (1968) no. 2, pp. 287-302.

Dans ce travail, on introduit une nouvelle classe d’applications, qui semble avoir beaucoup de propriétés désirables. En particulier, cette classe permet de donner une caractérisation des applications dont le produit cartésien avec une application quotient quelconque est toujours une application quotient.

@article{AIF_1968__18_2_287_0,
     author = {Michael, Ernest},
     title = {Bi-quotient maps and cartesian products of quotient maps},
     journal = {Annales de l'Institut Fourier},
     pages = {287--302},
     publisher = {Institut Fourier},
     address = {Grenoble},
     volume = {18},
     number = {2},
     year = {1968},
     doi = {10.5802/aif.301},
     mrnumber = {39 #6277},
     zbl = {0175.19704},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.301/}
}
TY  - JOUR
AU  - Michael, Ernest
TI  - Bi-quotient maps and cartesian products of quotient maps
JO  - Annales de l'Institut Fourier
PY  - 1968
SP  - 287
EP  - 302
VL  - 18
IS  - 2
PB  - Institut Fourier
PP  - Grenoble
UR  - http://www.numdam.org/articles/10.5802/aif.301/
DO  - 10.5802/aif.301
LA  - en
ID  - AIF_1968__18_2_287_0
ER  - 
%0 Journal Article
%A Michael, Ernest
%T Bi-quotient maps and cartesian products of quotient maps
%J Annales de l'Institut Fourier
%D 1968
%P 287-302
%V 18
%N 2
%I Institut Fourier
%C Grenoble
%U http://www.numdam.org/articles/10.5802/aif.301/
%R 10.5802/aif.301
%G en
%F AIF_1968__18_2_287_0
Michael, Ernest. Bi-quotient maps and cartesian products of quotient maps. Annales de l'Institut Fourier, Volume 18 (1968) no. 2, pp. 287-302. doi : 10.5802/aif.301. http://www.numdam.org/articles/10.5802/aif.301/

[1] A. Arhangel'Skiĭ, On a class of spaces containing all metric and all locally bi-compact spaces, Dokl. Akad. Nauk SSSR, 151 (1963), 751-754. (= Soviet Math. Dokl., 4 (1963), 1051-1055). | MR | Zbl

[2] A. Arhangel'Skiῐ, Some types of factor mappings, and the relations between classes of topological spaces, Dokl. Akad. Nauk SSSR, 153 (1963), 743-746. (= Soviet Math. Dokl, 4 (1963), 1726-1729). | Zbl

[3] A. Arhangel'Skiῐ, Mappings and spaces, Uspehi Mat. Nauk, 21 (1966), 133-184 (= Russian Math. Surveys, 21 (1966), 115-162). | Zbl

[4] N. Bourbaki, Topologie générale, Chapters 1 and 2, Hermann, 1961. | Zbl

[5] R. Brown, Ten topologies for X × Y, Quart. J. Math. Oxford Ser., (2) 14 (1963), 303-319. | MR | Zbl

[6] R. Brown, Function spaces and product topologies, Quart. J. Math. Oxford Ser., (2) 15 (1964), 238-250. | MR | Zbl

[7] D. E. Cohen, Spaces with weak topology, Quart. J. Math., Oxford Ser., (2) 5 (1954), 77-80. | MR | Zbl

[8] E. Hewitt, A problem of set-theoretic topology, Duke Math. J., 10 (1943), 309-333. | MR | Zbl

[9] S. P. Franklin, Spaces in which sequences suffice, Fund. Math., 57 (1965), 107-115. | MR | Zbl

[10] S. P. Franklin, Spaces in which sequences suffice II, Fund. Math., 61 (1967), 51-56. | MR | Zbl

[11] E. Michael, A note on closed maps and compact sets, Israel J. Math., 2 (1964), 173-176. | MR | Zbl

[12] E. Michael, Local compactness and cartesian products of quotient maps and k-spaces, (is printed just before this paper). | Numdam | Zbl

[13] J. Milnor, Construction of universal bundles I, Ann. of Math., 63 (1956), 272-284. | MR | Zbl

[14] K. Morita, On decomposition spaces of locally compact spaces, Proc. Japan Acad., 32 (1956), 544-548. | MR | Zbl

[15] N. Steenrod, A convenient category of topological spaces, Michigan Math. J., 14 (1967), 133-152. | MR | Zbl

[16] A. H. Stone, Metrisability of decomposition spaces, Proc. Amer. Math. Soc., 7 (1956), 690-700. | MR | Zbl

[17] J. H. C. Whitehead, A note on a theorem of Borsuk, Bull. Amer. Math. Soc., 54 (1948), 1125-1132. | MR | Zbl

Cited by Sources: